# SDR MASA200602271

- Difficulty date: September 12, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 3,190 hours, 2,421 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 766389K
- Part serial: 0351
- Condition: Malfunctioned
- Location: Rudder Limiter
- Part time: 1,892 hours, 1,392 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2931 PHX.  CAPTAIN REPORTED A SPOILER/STAB, PITCH FEEL, RUDDER LIMIT AND SLAT 1/2 SPEED STATUS MESSAGES.  MX REMOVED AND REPLACED SFECU NR 2.
